# SDR AALA202011089002

- Difficulty date: November 7, 2020
- Submitted: November 9, 2020
- Operation: Air carrier
- Aircraft: N824AW
- Make and model: Airbus A319-132
- Aircraft serial: 1490
- Aircraft time: 61,470 hours, 27,680 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Condition: Worn
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED.  EMERGENCY EXIT LIGHT TOGGLE WORN.  WILL NOT STAY IN DE-TENT.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT TOGGLE SWITCH, PER ESPW 20-53-50.
